MathSciNet Relay Station
MathSciNet bibliographic data
MR281884 (43 #7598) 30.10
Beller, E. Polynomial extremal problems in $L\sp{p}$. Proc. Amer. Math. Soc. 30 1971 249–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement